MathSciNet Relay Station
MathSciNet bibliographic data
MR686555 (84c:10032) 10G05 (12A45)
Gurak, S. Minimal polynomials for Gauss circulants and cyclotomic units. Pacific J. Math. 102 (1982), no. 2, 347–353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement